Macroscopic limit of Vlasov type equations with friction
Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 5, p. 651-672
@article{AIHPC_2000__17_5_651_0,
     author = {Jabin, Pierre-Emmanuel},
     title = {Macroscopic limit of Vlasov type equations with friction},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {5},
     year = {2000},
     pages = {651-672},
     zbl = {0965.35013},
     mrnumber = {1791881},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2000__17_5_651_0}
}
Jabin, Pierre-Emmanuel. Macroscopic limit of Vlasov type equations with friction. Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 5, pp. 651-672. http://www.numdam.org/item/AIHPC_2000__17_5_651_0/

[1] Allaire G., Homogenization and two-scale convergence, SIAM J. Math. Anal. XXIII (12) (1992) 1482-1518. | MR 1185639 | Zbl 0770.35005

[2] Arsenev A.A., Global existence of a weak solution of Vlasov's system of equations, USSR Comp. Math. and Math. Phys. 15 (1975) 131-141. | MR 371322

[3] Brenier Y., Convergence of the Vlasov-Poisson system to the incompressible Euler equations, Comm. PDE, to appear. | MR 1748352 | Zbl 0970.35110

[4] Diperna R.J., Lions P.L., Solutions globales d'équations du type Vlasov-Poisson, C.R. Acad. Sci. Paris Sér. I 307 (1988) 655-658. | MR 967806 | Zbl 0682.35022

[5] Frénod E., Sonnendrücker E., Long time behaviour of the two-dimensional Vlasov equation with a strong external magnetic field, INRIA Report, 3428, 1998.

[6] Gasser I., Jabin P.-E., Perthame B., Regularity and propagation of moments in some nonlinear Vlasov systems, Work in preparation.

[7] Glassey R.T., The Cauchy Problem in Kinetic Theory, SIAM, Philadelphia, 1996. | MR 1379589 | Zbl 0858.76001

[8] Golse F., Saint-Raymond L., The Vlasov-Poisson system with strong magnetic field, LMENS 99 (2) (1999). | MR 1715342 | Zbl 0977.35108

[9] Grenier E., Defect measures of the Vlasov-Poisson system, Comm. PDE 21 (1996) 363-394.

[10] N'Guetseng G., A general convergence result for a functional related to the theory of homogeneization, SIAM J. Math. Anal. 20 (1989) 608-623. | MR 990867 | Zbl 0688.35007

[11] Hamdache K., Global existence and large time behaviour of solutions for the Vlasov-Stokes equations, Japan J. Indust. Appl. Math. 15 (1998) 51-74. | MR 1610309

[12] Herrero H., Lucquin-Desreux B., Perthame B., On the motion of dispersed bubbles in a potential flow, Siam J. Appl. Math, to appear. | Zbl 0964.76085

[13] Horst E., On the classical solutions of the initial value problem for the unmodified non-linear Vlasov equation, Math. Meth. in the Appl. Sci. 3 (1981) 229-248. | MR 657294 | Zbl 0463.35071

[14] Jabin P.-E., Large time concentrations for solutions to kinetic equations with energy dissipation, Comm. PDE, to appear. | MR 1748358 | Zbl 0965.35014

[15] Jabin P.-E., Perthame B., Notes on mathematical problems on the dynamics of dispersed particles interacting through a fluid, in: Bellomo N., Pulvirenti M. (Eds.), Modelling in Applied Sciences, a Kinetic Theory Approach, to appear. | MR 1763153 | Zbl 0957.76087

[16] Rubinstein J., Keller J.B., Particle distribution functions in suspensions, Phys. Fluids A 1 (1989) 1632-1641. | MR 1022607 | Zbl 0683.76002

[17] Russo G., Smereka P., Kinetic theory for bubbly flow I and II, SIAM J. Appl. Math. 56 (1996) 327-371. | MR 1381649 | Zbl 0857.76090

[18] Sandor V., The Euler-Poisson system with pressure zero as singular limit of the Vlasov-Poisson system, the spherically symmetric case, Preprint.